Title

AN ANALYTICAL APPROXIMATION for CONVERTIBLE BONDS

Publication Name

ANZIAM Journal

Abstract

This paper looks at adapting the method of Medvedev and Scaillet for pricing short-Term American options to evaluate short-Term convertible bonds. However unlike their method, we provide explicit formulae for the coefficients of our series solution. This means that we do not need to solve complicated recursive systems, and can efficiently provide fast solutions. We also compare the method with numerical solutions, and find that it performs extremely well, giving accurate bond prices as well as accurate optimal conversion prices.

Open Access Status

This publication is not available as open access

Volume

64

Issue

2

First Page

135

Last Page

148

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1017/S1446181122000062